# SDR MALA080112

- Difficulty date: June 1, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 26,307 hours, 28,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 803
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING ZONE 314, FOUND A DENT ON RIGHT SKIN AT STA 803 IN ZONE 318 BETWEEN RIGHT HORIZONTAL STABILIZER AND THE RUDDER.  REPAIRED.
